MAUDE Adverse Event Report: COVIDIEN LP RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN LP RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK3X10SW
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
During case, the tacker locked up.No harm to patient.Another tacker opened to complete the case.Description of procedure: we then attached the mesh to the abdominal wall using approximately 40 absorbatacks placing them every 1 to 2 cm around the perimeter of the mesh followed by a double crown of tacks.A completion laparoscopic survey was performed.There were no complications.No bleeding or other abnormalities were noted.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key8658016
Report Number8658016
Device Sequence Number2299802
Product Code GDW
UDI-Device Identifier10884521726376
UDI-Public(01)10884521726376(17)200930(10)N7J600UX
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2019
Report Date (Section F) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELTACK3X10SW
Device Catalogue NumberRELTACK3X10SW
Device Lot NumberN7J600UX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/31/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight77
Date Report Sent to FDA05/03/2019